American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 1292 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Brian J. Parshall and Leonard L. Scott. Forced gradings and the Humphreys-Verma conjecture. Contemporary Mathematics 602 (2013) 195-210.
Book volume table of contents   
View Article: PDF

[92] Dražen Adamović and Antun Milas. The doublet vertex operator superalgebras $\mathcal{A}(p)$ and $\mathcal{A}_{2,p}$. Contemporary Mathematics 602 (2013) 23-38.
Book volume table of contents   
View Article: PDF

[93] Bangming Deng, Jie Du and Alexandre Mah. Generic extensions and composition monoids of cyclic quivers. Contemporary Mathematics 602 (2013) 99-114.
Book volume table of contents   
View Article: PDF

[94] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[95] Masato Okado. Simplicity and similarity of Kirillov-Reshetikhin crystals. Contemporary Mathematics 602 (2013) 183-194.
Book volume table of contents   
View Article: PDF

[96] Takao Suzuki. A class of higher order Painlev\'e systems arising from integrable hierarchies of type $A$. Contemporary Mathematics 593 (2013) 125-141.
Book volume table of contents   
View Article: PDF

[97] Sachin Gautam and Valerio Toledano Laredo. Monodromy of the trigonometric Casimir connection for $\mathfrak{sl}_2$. Contemporary Mathematics 592 (2013) 137-176.
Book volume table of contents   
View Article: PDF

[98] Alexander Odesskii, Vladimir Rubtsov and Vladimir Sokolov. Double Poisson brackets on free associative algebras. Contemporary Mathematics 592 (2013) 225-239.
Book volume table of contents   
View Article: PDF

[99] F. Fantino and L. Vendramin. On twisted conjugacy classes of type D in sporadic simple groups. Contemporary Mathematics 585 (2013) 247-259.
Book volume table of contents   
View Article: PDF

[100] Giovanna Carnovale. Induced Conjugacy Classes and Induced ${\mathcal U}_{\varepsilon}(G)$-Modules. Contemporary Mathematics 585 (2013) 199-211.
Book volume table of contents   
View Article: PDF

[101] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[102] Jonathan Comes and Benjamin Wilson. Deligne's category $\underline{\operatorname{Re}}\operatorname{p}(GL_\delta)$ and representations of general linear supergroups. Represent. Theory 16 (2012) 568-609.
Abstract, references, and article information   
View Article: PDF

[103] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information   
View Article: PDF

[104] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[105] Sam Raskin. A geometric proof of the Feigin-Frenkel theorem. Represent. Theory 16 (2012) 489-512.
Abstract, references, and article information   
View Article: PDF

[106] Georgia Benkart, Sara Madariaga and José M. Pérez-Izquierdo. Hopf algebras with triality. Trans. Amer. Math. Soc. 365 (2013) 1001-1023.
Abstract, references, and article information   
View Article: PDF

[107] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382.
Abstract, references, and article information   
View Article: PDF

[108] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[109] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[110] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[111] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information   
View Article: PDF

[112] V. N. Zhelyabin and I. B. Kaygorodov. On $\delta$-superderivations of simple superalgebras of Jordan brackets. St. Petersburg Math. J. 23 (2012) 665-677. MR 2893521.
Abstract, references, and article information   
View Article: PDF

[113] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[114] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[115] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[116] L. Vendramin. Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent. Proc. Amer. Math. Soc. 140 (2012) 3715-3723.
Abstract, references, and article information   
View Article: PDF

[117] I. M. Pevzner. Geometry of root elements in groups of type ${\mathrm E}_{6}$. St. Petersburg Math. J. 23 (2012) 603-635. MR 2896171.
Abstract, references, and article information   
View Article: PDF

[118] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information   
View Article: PDF

[119] I. P. Shestakov and A. I. Kornev. On the radical of a free Malcev algebra. Proc. Amer. Math. Soc. 140 (2012) 3049-3054.
Abstract, references, and article information   
View Article: PDF

[120] Martin W. Liebeck and Gary M. Seitz. Unipotent and Nilpotent Classes in Simple Algebraic Groups and Lie Algebras. Math. Surveys Monogr. 180 (2012) MR 2883501.
Book volume table of contents   


Results: 91 to 120 of 1292 found      Go to page: 1 2 3 4 5 6 7 > >>